Alert archive / Pennsylvania / Freeze Warnings in 2011
Freeze Warning 2, NWS State College, PA
NWS State College, PA issued this freeze warning at Oct 27, 2011, 3:04 AM EDT for 8 counties in Pennsylvania. It took effect at Oct 28, 2011, 4:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2011, 3:04 AM EDT (07:04 UTC)
- In effect from
- Oct 28, 2011, 4:00 AM EDT
- Expired
- Oct 28, 2011, 10:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, York County, PA
The radar
The State College radar (KCCX), 124 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002 WWUS71 KCTP 270704 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 304 AM EDT THU OCT 27 2011 ...A COLD NIGHT IS IN STORE FOR THE REGION TONIGHT... .CLEARING SKIES AND COLDER TEMPERATURES TONIGHT WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S IN MANY LOCATIONS BY EARLY FRIDAY MORNING. PAZ036-056-057-059-063>066-272100- /O.UPG.KCTP.FZ.A.0002.111028T0800Z-111028T1400Z/ /O.NEW.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG... HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER 304 AM EDT THU OCT 27 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS AROUND DAYBREAK FRIDAY BETWEEN 29 AND 32 DEGREES IN MOST LOCATIONS. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...DETRIMENTAL TO SEASONAL OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT/CERU
3 follow-up statements
587 WWUS71 KCTP 271729 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 129 PM EDT THU OCT 27 2011 ...A COLD NIGHT IS IN STORE FOR THE REGION TONIGHT... .CLEARING SKIES AND COLDER TEMPERATURES TONIGHT WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S IN MANY LOCATIONS BY EARLY FRIDAY MORNING. PAZ036-056-057-059-063>066-281400- /O.CON.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG... HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER 129 PM EDT THU OCT 27 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... * TEMPERATURES...LOWS AROUND DAYBREAK FRIDAY BETWEEN 29 AND 32 DEGREES IN MOST LOCATIONS. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...TENDER SEASONAL OUTDOOR PLANTS SHOULD BE BROUGHT INDOORS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LA CORTE
156 WWUS71 KCTP 272357 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 757 PM EDT THU OCT 27 2011 ...COLD NIGHT IN STORE FOR THE REGION... .A SURGE OF MUCH COLDER AIR IS PUSHING INTO THE REGION THIS EVENING ON A NORTHWEST FLOW. TEMPERATURES WILL FALL TO THE UPPER 20S AND LOWER 30S IN MANY LOCATIONS BY EARLY FRIDAY MORNING. PAZ036-056-057-059-063>066-280800- /O.CON.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG... HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER 757 PM EDT THU OCT 27 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... * TEMPERATURES...LOWS AROUND DAYBREAK FRIDAY BETWEEN 29 AND 32 DEGREES IN MOST LOCATIONS. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...TENDER SEASONAL OUTDOOR PLANTS SHOULD BE BROUGHT INDOORS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
569 WWUS71 KCTP 280652 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 252 AM EDT FRI OCT 28 2011 ...COLD NIGHT IN STORE FOR THE REGION... .A SURGE OF COLD AIR IS PUSHING INTO THE REGION OVERNIGHT DUE TO NORTHWEST FLOW. TEMPERATURES WILL FALL TO THE UPPER 20S AND LOWER 30S IN MANY LOCATIONS BY EARLY FRIDAY MORNING. PAZ036-056-057-059-063>066-281400- /O.CON.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG... HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER 252 AM EDT FRI OCT 28 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOW 30S. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...TENDER SEASONAL OUTDOOR PLANTS SHOULD BE BROUGHT INDOORS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 27, 2:01 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 27, 2:01 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 201 AM EDT THU OCT 27 2011 .SYNOPSIS... A WEAK WAVE OF LOW PRESSURE NEAR WILLIAMSPORT WILL MOVE EAST AND PUSH A TRAILING COLD FRONT SLOWLY SOUTH ACROSS PENNSYLVANIA EARLY TODAY. ANOTHER AREA OF LOW PRESSURE RIDING EAST ALONG THIS BOUNDARY WILL PASS SOUTH OF THE STATE TODAY...BRINGING RAIN...WHICH COULD CHANGE TO SNOW OVER NORTHERN AREAS BEFORE ENDING. ANOTHER STORM IS EXPECTED TO FORM OVER THE SOUTHEASTERN STATES LATE FRIDAY BEFORE MOVING UP AND OFF THE EAST COAST THIS WEEKEND. AT THIS POINT IT LOOKS LIKE IT WILL MISS THE REGION WITH ANY SIGNIFICANT PRECIPITATION...BUT IT MAY TRACK CLOSE ENOUGH FOR SOME LIGHT RAIN OR SNOW ON SATURDAY ACROSS EASTERN SECTIONS OF THE STATE. MOST OF NEXT WEEK LOOKS TO BE ON THE COOL SIDE...BUT MAINLY DRY...AS HIGH PRESSURE BUILDS ACROSS THE EASTERN STATES. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... 1005 MB LOW PRESSURE WAS LOCATED NEAR KIPT AT 05Z...WITH A WAVY SFC COLD FRONT EXTENDING WEST TO KDUJ AND KBTP...THEN SW TO KCMH. A WARM FRONT EXTENDED SE ACROSS THE SOUTHERN POCONOS TO NEAR KPHI....ACCOMPANIED BY A SMALL AREA OF SHOWERS. THE BEST COMBINATION OF DEEP LAYER ISENTROPIC LIFT /FOCUSED WITHIN THE 295-305K THETA LAYER/...AND 850-700 MB FGEN FORCING BETWEEN 06Z AND 12Z WILL EXTEND FROM THE LAUREL HIGHLANDS OF SWRN PENN...TO THE NCENT MTNS. THIS IS THE REGION THAT WILL SEE THE MOST RAIN THROUGH THE MORNING COMMUTE. PERIODS OF LIGHTER RAIN WILL BE DEVELOPING OVER THE NEXT FEW HRS ACROSS THE MIDDLE SUSQ VALLEY AND SCENT MTNS. HOURLY TEMP TRENDS OVERNIGHT WILL BE RATHER TRICKY AS THERE WILL BE A RATHER STARK THERMAL CONTRAST ACROSS THE FRONT AS IT SAGS SOUTH. OVERALL IT SHUD REMAIN MILD OVER SRN AREAS WHERE THE FRONT WILL BE LAST TO CLEAR...BUT IT WILL CHILL DOWN INTO THE 30S AND 40S ELSEWHERE AS WINDS SHIFT INTO THE NORTH. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM FRIDAY/... AS A SECOND WEAK WAVE OF LOW PRES FORMS ALONG THE FRONT...NEAR OR JUST SOUTH OF THE MASON DIXON LINE...AND A STRONG 140 KT JET MAX FORMS ALONG THE PA/NY BORDER LATER TODAY...PERIODS OF COLD/STRATIFORM RAIN WILL CONTINUE ACROSS THE ENTIRE CWA. QPF IS NOT EXPECTED TO BE EXCESSIVE AS THE SYSTEM WILL BE A FAST MOVER. ENSEMBLE MEAN QPF OF THE SREF/GEFS BOTH TARGET THE FCST AREA WITH BTWN 0.5 AND 0.75 INCHES. COLDER AIR FILTERING SWD DURING THE DAY WILL LIKELY BRING ABOUT A CHANGEOVER TO WET SNOW OVER THE N MTNS. MDL SOUNDINGS AT BFD INDICATE A CHANGEOVER SHORTLY AFTER 12Z. AS IS USUAL WITH SYSTEMS OF THIS TYPE...ONCE THE LOW LEVEL COLD ADVECTION DEVELOPS THE PRECIP WILL BEGIN TO SHUT OFF RAPIDLY...SO THE WINDOW OF OPPORTUNITY FOR ACCUM SNOW WILL BE VERY LIMITED. RIGHT NOW ARND AN INCH OF ACCUM APPEARS MOST LIKELY OVR THE N MTNS...WHERE MARGINAL BLYR TEMPS AND WARM GROUND WILL ACT TO SUPPRESS ACCUMS. CAN/T RULE OUT A VERY LGT ACCUM OVR THE HIGHER TERRAIN SOUTH OF I-80 AS PRECIP ENDS LATE IN THE DAY. HIGHS THURS WILL BE SOME 10-15 DEG COOLER THAN TODAY AS THE CHILLY AIR CURRENTLY OVER THE UPPER MIDWEST AND GR LAKES SPILLS INTO THE REGION. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... SOME SNOW COULD MIX WITH THE RAIN BEFORE ENDING THURSDAY EVENING. NOT SEEING MUCH POTENTIAL FOR ANYTHING MAJOR...AS I NOTED YESTERDAY... IT LOOKS LIKE MOST IF NOT ALL THE RAIN TAPERS OFF BEFORE THE COLD AIR GETS INTO THE AREA. THE MOST LIKELY AREAS TO SEE A LIGHT COATING OF SNOW WILL BE ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN AND WESTERN MOUNTAINS. THE MAIN PROBLEM WILL BE THAT ABNORMALLY COLD AIR IS ADVECTED INTO THE AREA THU NIGHT. HAVE ISSUED A FREEZE WATCH FOR THE SE. WHILE A LITTLE WIND COULD OCCUR THROUGH 12Z FRIDAY...TEMPERATURES MILL STILL BE NEAR FREEZING IF NOT BELOW. ALSO DRY...WINDY CONDITIONS CAN DAMAGE PLANTS AT TEMPS SLIGHTLY ABOVE 32. FRIDAY LOOKS DRY AT THIS POINT. STILL SOME SPREAD IN THE SOLUTION FOR SAT. GFS WOULD JUST BRUSH THE SE PART OF THE CWA. DID TRIM THINGS BACK SOME FROM YESTERDAY... BUT LEFT SOME CHC OF SNOW AND RAIN IN THE PACKAGE. LATE SATURDAY...WINDS ALOFT SHIFTING MORE THE NW MAY BRING SOME LAKE EFFECT TO THE FAR NW. AFTER THIS...MAINLY DRY BUT CHILLY CONDITIONS FOR MUCH OF NEXT WEEK. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... 03Z UPDATE... CIGS TRENDING LOWER AS EXPECTED WITH BFD NOW IN FOR A PROLONGED PD OF IFR CONDS. MVFR CIGS WITH BASES BTWN 2-3KFT AGL WILL IMPACT THE CNTRL SITES WHILE VFR PERSISTS FOR A FEW MORE HOURS OVR ERN SXNS. EXTRAPOLATION OF LGT/MOD RAIN AREA MOVG QUICKLY NEWD THRU THE OH VLY /APPROACHING PA BORDER AS OF 04Z/ WILL OVERSPREAD THE REGIONAL TERMINALS BTWN 05-0730Z. 03Z SFC ANALYSIS SHOWS A FRONTAL BOUNDARY FROM KBFD TO KPAH. A SERIES OF WEAK DISTURBANCES WILL RIPPLE NEWD ALONG THE BOUNDARY AS IT SLOWLY SINKS SWD ACRS CNTRL PA INTO EARLY THURS AND S OF THE MASON-DIXON LINE BY THURS AFTN. THE BULK OF THE PCPN/STEADIER LIGHT TO MOD RAIN EXPECTED FROM JUST AFT MIDNIGHT THROUGH TOMORROW AFTERNOON. EXPECT CIGS AND VSBYS TO LOWER INTO MVFR AND IFR CATG FROM NW TO SE AND SFC WNDS TO SHIFT FROM WSW TO NLY COMPONENT OVER THE NEXT 6 TO 12 HRS. A PERIOD OF STRONG NNW WINDS CAN BE EXPECTED LATER TOMORROW AFTN AS THE GRADIENT TIGHTENS BEHIND DEPARTING SFC LOW. BY TOMORROW AFTN...COLDER AIR FILTERING INTO NRN SXNS SHOULD LEAD TO A PTYPE CHANGEOVER AND TRANSITION FROM RAIN TO SNOW. THE MAIN THREAT AREA FOR SNOW IS NORTH OF DUJ-UNV- IPT LINE AND EVENTUALLY OVR THE HIGHER ELEVATIONS OF THE ALLEGHENIES. HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY ACCOMPANIED BY IMPROVING CONDS. OUTLOOK... FRI...VFR. SAT...MVFR/IFR CONDS POSSIBLE ESPECIALLY SE TERMINALS AS A LOW PRES SYS TRACKS NWD JUST OFFSHORE THE MID ATLC CST. SUN-MON...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR PAZ036-056-057-059-063>066. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...FITZGERALD/LAMBERT SHORT TERM...FITZGERALD/LAMBERT LONG TERM...MARTIN AVIATION...STEINBUGL
Hazardous weather outlook, Oct 26, 11:56 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1156 PM EDT WED OCT 26 2011 PAZ004>006-010>012-017-018-024-033-037-041-042-280400- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 1156 PM EDT WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RAIN OR MIXED PRECIPITATION EARLY THURSDAY WILL GRADUALLY CHANGE TO WET SNOW DURING THE DAY. SNOW AND SLEET ACCUMULATION OF A FEW...TO SEVERAL INCHES IS POSSIBLE BY LATE THURSDAY EVENING. IN ADDITION TO POSSIBLE HAZARDOUS TRAVEL CONDITIONS ON UNTREATED ROADS...THE WEIGHT OF THE SNOW CLINGING TO THE TREES THAT STILL CONTAIN AT LEAST PARTIAL FOLIAGE COULD CAUSE LIMBS TO BREAK...LEADING TO SCATTERED POWER OUTAGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034-035-045-046-049-050-280400- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 1156 PM EDT WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD RAIN THURSDAY MORNING...WILL LIKELY BECOME MIXED WITH WET SNOW OR SLEET DURING THE AFTERNOON NEAR...AND TO THE NORTHWEST OF A LINE FROM SOMERSET TO ALTOONA...STATE COLLEGE...AND WILLIAMSPORT. A SLUSHY...LIGHT ACCUMULATION OF SNOW AND SLEET IS POSSIBLE ACROSS THE RIDGE TOPS IN THIS AREA AFTER DUSK THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ051>053-058-280400- MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1156 PM EDT WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE FORMING OVER THE DEEP SOUTH FRIDAY WILL MOVE NORTHEAST TO A LOCATION A FEW HUNDRED MILES EAST OF THE DELMARVA PENINSULA ON SATURDAY. A PERIOD OF RAIN AND WET SNOW IS POSSIBLE ON SATURDAY...AND SOME OF THE RIDGE TOPS COULD SEE A LIGHT...SLUSHY COATING OF SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-280400- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1156 PM EDT WED OCT 26 2011 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. LOW PRESSURE FORMING OVER THE DEEP SOUTH FRIDAY WILL MOVE NORTHEAST TO A LOCATION A FEW HUNDRED MILES EAST OF THE DELMARVA PENINSULA ON SATURDAY. A PERIOD OF RAIN AND WET SNOW IS POSSIBLE ON SATURDAY...AND SOME OF THE RIDGE TOPS COULD SEE A LIGHT...SLUSHY COATING OF SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Pennsylvania, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.